Monk Donald. Singulary cylindric and polyadic equality algebras. Transactions of the American Mathematical Society, vol. 112 , pp. 185–205 [Book Review]

Journal of Symbolic Logic 40 (2):240-240 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,439

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Singulary Cylindric and Polyadic Equality Algebras.Donald Monk - 1975 - Journal of Symbolic Logic 40 (2):240-240.


Added to PP

10 (#1,227,977)

6 months
3 (#1,251,533)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references